계명대학교 의학도서관 Repository

Doxorubicin에 의한 심근증 1례

Metadata Downloads
Author(s)
권치한황종문권태찬강진무
Publication Year
1990
Keyword
DoxorubicinCardiomyopathy
Abstract
Doxorubicin is effective chemotherapeutic agent in the treatment of various solid tumor and hematologic malignancies. Because of its cardiotoxicity, however, early inappropriate discontinuation of doxorubicin therapy in unavoidable and may minimize its therapeutic efficacy in may patients. Doxorubicin cardoptpxicity is dose related and the cardiomyopathy is fatal in over half the cases. Authers have experienced a case of doxorubicin induced cardiomyopathy in a 4 years old girl who diagnosed dose is 345mg/M?. She also had right nephrectomy and irradiation to the right kidney area. Brief review of the literature was made.
Alternative Title
A Case of Doxorubicin Induced Cardiomyopathy
Department
Dept. of Pediatrics (소아청소년학)
Publisher
Keimyung University School of Medicine
Citation
Keimyung Medical Journal, Vol.9(2) : 269-275, 1990
Type
Article
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/14634
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.